About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 645214, 18 pages
http://dx.doi.org/10.1155/2012/645214
Research Article

Existence and Global Stability of a Periodic Solution for Discrete-Time Cellular Neural Networks

Department of Automation, Southeast University, Nanjing, Jiangsu 210096, China

Received 9 July 2012; Revised 16 September 2012; Accepted 15 October 2012

Academic Editor: Kwok-Wo Wong

Copyright © 2012 Haijian Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Q. Zhang, L. Yang, and D. Liao, “Existence and exponential stability of a periodic solution for fuzzy cellular neural networks with time-varying delays,” International Journal of Applied Mathematics and Computer Science, vol. 21, no. 4, pp. 649–658, 2011. View at Publisher · View at Google Scholar
  3. M. U. Akhmet, D. Aruğaslan, and E. Yılmaz, “Stability in cellular neural networks with a piecewise constant argument,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2365–2373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. Stamova, H. Akca, and G. Stamov, “Qualitative analysis of dynamic activity patterns in neural networks,” Journal of Applied Mathematics, vol. 2011, Article ID 208517, 2 pages, 2011.
  5. J. Javier Martinez, F. Javier Toledo, and J. Manuel Ferrandez, “Discrete-time cellular neural networks in FPGA,” in Proceedings of the International Symposium on Field-Programmable Custom Computing Machines, pp. 293–294, 2007.
  6. P. Balasubramaniam, J. A. Samath, N. Kumaresan, and A. V. A. Kumar, “Solution of matrix Riccati differential equation for the linear quadratic singular system using neural networks,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1832–1839, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Balasubramaniam, J. Abdul Samath, and N. Kumaresan, “Optimal control for nonlinear singular systems with quadratic performance using neural networks,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1535–1543, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Mali and S. Mitra, “Symbolic classification, clustering and fuzzy radial basis function network,” Fuzzy Sets and Systems, vol. 152, no. 3, pp. 553–564, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Barmpalexis, F. I. Kanaze, K. Kachrimanis, and E. Georgarakis, “Artificial neural networks in the optimization of a nimodipine controlled release tablet formulation,” European Journal of Pharmaceutics and Biopharmaceutics, vol. 74, pp. 316–323, 2010.
  10. J. Zhang, “Global stability analysis in delayed cellular neural networks,” Computers & Mathematics with Applications, vol. 45, no. 10-11, pp. 1707–1720, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. Zhang and L. Wang, “Robust stochastic stability analysis for uncertain neutral-type delayed neural networks driven by Wiener process,” Journal of Applied Mathematics, vol. 2012, Article ID 829594, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Javier Martinez, F. Javier Toledo, and J. Manuel Ferrandez, “Implementation of a discrete cellular neuron model (DT-CNN) architecture on FPGA,” Bioengineered and Bioinspired Systems II, vol. 5839, pp. 332–340, 2005.
  13. Y. Zhang, “Asymptotic stability of impulsive reaction-diffusion cellular neural networks with time-varying delays,” Journal of Applied Mathematics, vol. 2012, Article ID 501891, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Li, “Global stability and existence of periodic solutions of discrete delayed cellular neural networks,” Physics Letters A, vol. 333, no. 1-2, pp. 51–61, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Non-Linear Differential Equations, Springer, Berlin, Germany, 1977.